# SDR USAA010703

- Difficulty date: May 17, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Location: Bs 967
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CUT TO FASCILITATE CLIP REMOVAL, BS 967 AT S25L.  SPLICED STRINGER PER SRM 53-00-3.  (M)
